# SDR A6WA200940281

- Difficulty date: April 18, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Stiffener
- Condition: Cracked
- Location: Support Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-36 - ENGINE SUPPORT BEAM UPPER STIFFENER AT RBL 6 CRACKED (.200 FT LENGTH).  ENGINE SUPPORT BEAM UPPER STIFFENER AT RBL 6 REPLACED IAW CRJ200 51-42-06 AND 51-24-36.  (K)
